Alert archive / Tennessee / Freeze Warnings in 2012
Freeze Warning 3, NWS Memphis, TN
NWS Memphis, TN issued this freeze warning at Nov 7, 2012, 3:00 PM CST for 4 states. It took effect at Nov 8, 2012, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2012, 3:00 PM CST (21:00 UTC)
- In effect from
- Nov 8, 2012, 12:00 AM CST
- Expired
- Nov 8, 2012, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
All 50 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 46 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1879 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230 WWUS74 KMEG 072100 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 300 PM CST WED NOV 7 2012 ...NEAR OR BELOW FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE MIDSOUTH WITH FROST DEVELOPING... .COLD HIGH PRESSURE WILL SETTLE ACROSS THE MIDSOUTH TONIGHT WILL CLEARING SKIES. THIS WILL ALLOW LOW TEMPERATURES TO FALL INTO THE UPPER 20S TO THE MIDDLE 30S THAT WILL COMBINE WITH LIGHT WINDS TO RESULT IN THE FORMATION OF FROST. ARZ008-009-017-018-026>028-MOZ113-115-MSZ002>006-009-TNZ001>004- 019>021-048>055-089>092-081030- /O.NEW.KMEG.FZ.W.0003.121108T0600Z-121108T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO- PRENTISS-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...CORINTH... IUKA...BOONEVILLE...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON... LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 300 PM CST WED NOV 7 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY. * TEMPERATURE...28 TO 32 DEGREES. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL VEGETATION WILL BE EXPOSED TO BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001-007-008-010>017-020>024-TNZ088- 081030- /O.NEW.KMEG.FR.Y.0010.121108T0600Z-121108T1400Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-TUNICA-TATE- COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE... BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 300 PM CST WED NOV 7 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS TEMPERATURES DROP TO BETWEEN 33 AND 35 DEGREES. * TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL VEGETATION WILL BE EXPOSED TO NEAR FREEZING TEMPERATURES AND AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JCL
3 follow-up statements
918 WWUS74 KMEG 080357 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 957 PM CST WED NOV 7 2012 ...NEAR OR BELOW FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE MIDSOUTH WITH FROST DEVELOPING... .COLD HIGH PRESSURE WILL SETTLE ACROSS THE MIDSOUTH TONIGHT WITH MOSTLY CLEAR SKIES. THIS WILL ALLOW LOW TEMPERATURES TO FALL INTO THE UPPER 20S TO THE MIDDLE 30S THAT WILL COMBINE WITH LIGHT WINDS TO RESULT IN THE FORMATION OF FROST. ARZ035-036-MSZ001-008-012>017-020>024-TNZ088-081200- /O.UPG.KMEG.FR.Y.0010.121108T0600Z-121108T1400Z/ /O.EXA.KMEG.FZ.W.0003.121108T0600Z-121108T1400Z/ CROSS-CRITTENDEN-DESOTO-TATE-PANOLA-LAFAYETTE-UNION-PONTOTOC- LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE- SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...SOUTHAVEN... OLIVE BRANCH...BATESVILLE...OXFORD...NEW ALBANY...TUPELO... AMORY...ABERDEEN...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON 957 PM CST WED NOV 7 2012 ...FREEZE WARNING IN EFFECT UNTIL 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 8 AM CST THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS TEMPERATURES DROP TO BETWEEN 30 AND 34 DEGREES. * TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL VEGETATION WILL BE EXPOSED TO FREEZING TEMPERATURES ALONG WITH WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ008-009-017-018-026>028-MOZ113-115-MSZ002>006-009-TNZ001>004- 019>021-048>055-089>092-081200- /O.CON.KMEG.FZ.W.0003.121108T0600Z-121108T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO- PRENTISS-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...CORINTH... IUKA...BOONEVILLE...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON... LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 957 PM CST WED NOV 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... * TEMPERATURE...28 TO 32 DEGREES. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL VEGETATION WILL BE EXPOSED TO BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ048-049-058-MSZ007-010-011-081200- /O.CON.KMEG.FR.Y.0010.121108T0600Z-121108T1400Z/ ST. FRANCIS-LEE AR-PHILLIPS-TUNICA-COAHOMA-QUITMAN- INCLUDING THE CITIES OF...FORREST CITY...HELENA...TUNICA... CLARKSDALE 957 PM CST WED NOV 7 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS TEMPERATURES DROP TO BETWEEN 33 AND 35 DEGREES. * TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL VEGETATION WILL BE EXPOSED TO NEAR FREEZING TEMPERATURES AND AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JLH
571 WWUS74 KMEG 081022 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 422 AM CST THU NOV 8 2012 ...NEAR OR BELOW FREEZING TEMPERATURES EXPECTED THIS MORNING ACROSS THE MIDSOUTH WITH FROST DEVELOPING... .COLD HIGH PRESSURE HAS SETTLED ACROSS THE MIDSOUTH THIS MORNING WITH MOSTLY CLEAR SKIES. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO THE MIDDLE 30S THAT WILL COMBINE WITH LIGHT WINDS TO RESULT IN THE FORMATION OF FROST. ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001>006-008-009- 012>017-020>024-TNZ001>004-019>021-048>055-088>092-081400- /O.CON.KMEG.FZ.W.0003.000000T0000Z-121108T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS- TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION- PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW- MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY- FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...KENNETT... CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA... BOONEVILLE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY... ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG... HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 422 AM CST THU NOV 8 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...28 TO 32 DEGREES. * TIMING...THIS MORNING THROUGH 8 AM. * IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL VEGETATION WILL BE EXPOSED TO BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ048-049-058-MSZ007-010-011-081400- /O.CON.KMEG.FR.Y.0010.000000T0000Z-121108T1400Z/ ST. FRANCIS-LEE AR-PHILLIPS-TUNICA-COAHOMA-QUITMAN- INCLUDING THE CITIES OF...FORREST CITY...HELENA...TUNICA... CLARKSDALE 422 AM CST THU NOV 8 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS TEMPERATURES DROP TO BETWEEN 33 AND 35 DEGREES. * TIMING...THIS MORNING THROUGH 8 AM. * IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL VEGETATION WILL BE EXPOSED TO NEAR FREEZING TEMPERATURES AND AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
255 WWUS74 KMEG 081400 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 800 AM CST THU NOV 8 2012 ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001>006-008-009- 012>017-020>024-TNZ001>004-019>021-048>055-088>092-081500- /O.EXP.KMEG.FZ.W.0003.000000T0000Z-121108T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS- TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION- PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW- MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE- TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY- FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...KENNETT... CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA... BOONEVILLE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY... ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG... HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 800 AM CST THU NOV 8 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... TEMPERATURES ARE BEGINNING TO RISE ABOVE FREEZING ACROSS THE ADVISORY AREA. THUS..THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ ARZ048-049-058-MSZ007-010-011-081500- /O.EXP.KMEG.FR.Y.0010.000000T0000Z-121108T1400Z/ ST. FRANCIS-LEE AR-PHILLIPS-TUNICA-COAHOMA-QUITMAN- INCLUDING THE CITIES OF...FORREST CITY...HELENA...TUNICA... CLARKSDALE 800 AM CST THU NOV 8 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING... TEMPERATURES ARE BEGINNING TO RISE INTO THE UPPER 30S TO LOWER 40S ACROSS THE ADVISORY AREA. THUS...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Nov 7, 11:13 AM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Nov 7, 11:13 AM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1113 AM CST WED NOV 7 2012 .UPDATE... UPDATED TO ADD 18Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 945 AM CST WED NOV 7 2012/ UPDATE... UPDATED TO INCREASE SKY COVER MAINLY FROM PORTIONS OF WEST TN INTO NORTHEAST MS THIS AFTERNOON. ALSO ADDED A SLIGHT CHANCE OF RAIN THIS AFTERNOON ALONG AND EAST OF A LINE FROM UNION CITY TN TO JACKSON TO BOONEVILLE MS. AN UPPER LEVEL LOW EMBEDDED IN A BROAD UPPER LEVEL TROUGH WILL MOVE SOUTHEASTWARD NEAR OR JUST WEST OF THE TN RIVER THIS AFTERNOON MOVING TO OUR SOUTHEAST BY SUNSET. SATELLITE SHOWS WIDESPREAD CLOUDS ASSOCIATED WITH THIS FEATURE WHICH WILL GRADUALLY CLEAR FROM THE NORTHWEST WITH MOST LOCATIONS BECOMING CLEAR BY EARLY THIS EVENING. SPOTTY MAINLY LIGHT RAIN MAY OCCUR IN THE ABOVE MENTIONED AREA....ALSO CANNOT TOTALLY RULE OUT A FEW SPRINKLES ACROSS MUCH OF THE REMAINDER OF WEST TN INTO MUCH OF NORTH MS BUT DID NOT ADD THIS TO THE FORECAST SINCE IS EXPECTED TO BE INSIGNIFICANT. BREEZY NORTHWEST WINDS ALONG WITH THE CLOUDS WILL KEEP IT CHILLY. JCL DISCUSSION... /ISSUED 323 AM CST WED NOV 7 2012/ SKIES ARE CLOUDY OVER MUCH OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI EARLY THIS MORNING WITH MOSTLY CLEAR OVER THE REMAINDER OF THE FORECAST AREA. TEMPERATURES ARE GENERALLY IN THE 40S. SOME ISOLATED RAIN SHOWERS CONTINUE TO MOVE ACROSS PORTIONS OF THE WEST TENNESSEE. AN UPPER LEVEL DISTURBANCE CONTINUES TO DIVE SOUTH AND AN UPPER LEVEL LOW WILL DROP INTO THE REGION LATER TODAY. THESE TWO FEATURES WILL PRODUCE SOME ADDITIONAL LIGHT RAIN SHOWERS OVER PORTIONS OF WEST TENNESSEE MAINLY THIS MORNING. HIGH PRESSURE WILL START BUILDING INTO THE REGION THIS AFTERNOON BRINGING AN END TO WHAT RAIN THERE IS AND CLEAR CLOUDS OUT OF THE REGION. BY TONIGHT HIGH PRESSURE WILL BE FIRMLY IN PLACE LEADING TO CLEAR SKIES AND CHILLY TEMPERATURES. SOME LOCATIONS IN WEST TENNESSEE AND NORTHEAST MISSISSIPPI WILL COME CLOSE TO 32 DEGREES BY THURSDAY MORNING. THURSDAY WILL BE ANOTHER SUNNY AND COOL DAY WITH HIGHS IN THE UPPER 50S TO AROUND 60. BY THURSDAY NIGHT...THE SURFACE HIGH WILL MOVE EAST OF THE REGION ALLOWING WINDS TO SHIFT TO THE SOUTH AND BEGIN TO BRING WARMER AIR BACK IN THE FORECAST AREA. BY FRIDAY...TEMPERATURES WILL BE MUCH CLOSER TO NORMAL LEVELS WITH HIGHS IN THE MID TO UPPER 60S. FRIDAY NIGHT WILL BE MILDER AS WELL AS SOUTH WINDS CONTINUE TO BRING WARMER AIR TO THE REGION. SATURDAY WILL BE QUITE WARM FOR EARLY NOVEMBER WITH HIGHS IN THE LOWER 70S. BY SATURDAY NIGHT...A LARGE STORM SYSTEM WILL BE MOVING INTO THE PLAINS STATES. BY SUNDAY...A COLD FRONT WILL BE MOVING INTO NORTHWEST ARKANSAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SOME OF THIS ACTIVITY MAY MOVE ACROSS EXTREME WESTERN SECTIONS OF THE FORECAST AREA. THE COLD FRONT WILL MOVE INTO THE FORECAST AREA LATE SUNDAY NIGHT WHICH WILL INCREASE THE CHANCE OF THUNDERSTORMS. THE FRONT WILL MOVE THROUGH THE REMAINDER OF THE FORECAST AREA ON MONDAY WITH MORE THUNDERSTORMS EXPECTED. THE FRONT WILL BE EAST OF THE FORECAST AREA BY MONDAY NIGHT WITH RAIN ENDING BY EARLY EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION BRINGING A RETURN TO DRY WEATHER WITH BELOW NORMAL TEMPERATURES FOR MONDAY NIGHT AND TUESDAY. ARS && .AVIATION... 18Z TAF CYCLE AN UPPER LEVEL LOW LOCATED OVER ILLINOIS WILL BRING A CHANCE OF RAIN SHOWERS /VCSH/ TO MKL AND BKN SKIES TO ALL TAF SITES THIS AFTERNOON. NONETHELESS...VFR CONDITIONS EXPECTED TO PREVAIL FOR MUCH OF THE PERIOD. ADDED PATCHY FOG AT MKL/TUP AS A POTENTIAL WILL EXIST FOR FOR THE DEVELOPMENT OF PATCHY FOG AT MKL/TUP BETWEEN 08/10-12Z. NORTHWEST WINDS BETWEEN 10-12KTS WITH GUSTS TO AROUND 18 KTS...WILL DIMINISH TO 4 KTS OR LESS AFTER 08/00Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 58 38 59 44 / 10 0 0 0 MKL 55 32 58 35 / 20 0 0 0 JBR 56 34 58 39 / 10 0 0 0 TUP 60 35 60 38 / 10 10 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Nov 7, 3:24 AM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 324 AM CST WED NOV 7 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 324 AM CST WED NOV 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:00 PM CST | Frost Advisory | MEG | Shelby | 17 hr |
Nearby
Freeze Warnings in Tennessee, 2012Freeze Warnings in Mississippi, 2012Freeze Warnings in Arkansas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.